Show simple item record

dc.contributor.authorWardrop, Roberten_US
dc.contributor.authorWoodroofe, Michael B.en_US
dc.contributor.authorStarr, Normanen_US
dc.date.accessioned2006-09-11T19:14:11Z
dc.date.available2006-09-11T19:14:11Z
dc.date.issued1976-06en_US
dc.identifier.citationStarr, Norman; Wardrop, Robert; Woodroofe, Michael; (1976). "Estimating a mean from delayed observations." Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete 35(2): 103-113. <http://hdl.handle.net/2027.42/47652>en_US
dc.identifier.issn1432-2064en_US
dc.identifier.issn0044-3719en_US
dc.identifier.urihttps://hdl.handle.net/2027.42/47652
dc.format.extent491673 bytes
dc.format.extent3115 bytes
dc.format.mimetypeapplication/pdf
dc.format.mimetypetext/plain
dc.language.isoen_US
dc.publisherSpringer-Verlagen_US
dc.subject.otherStatistics for Business/Economics/Mathematical Finance/Insuranceen_US
dc.subject.otherMathematical Biology in Generalen_US
dc.subject.otherMathematicsen_US
dc.subject.otherOperation Research/Decision Theoryen_US
dc.subject.otherMathematical and Computational Physicsen_US
dc.subject.otherProbability Theory and Stochastic Processesen_US
dc.subject.otherQuantitative Financeen_US
dc.titleEstimating a mean from delayed observationsen_US
dc.typeArticleen_US
dc.subject.hlbsecondlevelStatistics and Numeric Dataen_US
dc.subject.hlbsecondlevelMathematicsen_US
dc.subject.hlbtoplevelSocial Sciencesen_US
dc.subject.hlbtoplevelScienceen_US
dc.description.peerreviewedPeer Revieweden_US
dc.contributor.affiliationumStatistics Department, University of Michigan, 48104, Ann Arbor, Mich., USAen_US
dc.contributor.affiliationumStatistics Department, University of Michigan, 48104, Ann Arbor, Mich., USAen_US
dc.contributor.affiliationotherDepartment of Statistics, University of Wisconsin, Madisonen_US
dc.contributor.affiliationumcampusAnn Arboren_US
dc.description.bitstreamurlhttp://deepblue.lib.umich.edu/bitstream/2027.42/47652/1/440_2004_Article_BF00533314.pdfen_US
dc.identifier.doihttp://dx.doi.org/10.1007/BF00533314en_US
dc.identifier.sourceZeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebieteen_US
dc.owningcollnameInterdisciplinary and Peer-Reviewed


Files in this item

Show simple item record